×

Dirac brackets in geometric dynamics. (English) Zbl 0295.70010


MSC:

70H99 Hamiltonian and Lagrangian mechanics
53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] R. Abraham and J. Marsden , Foundations of mechanics , Benjamin , NewYork , Amsterdam , 1967 . Zbl 0158.42901 · Zbl 0158.42901
[2] P.G. Bergmann and J. Goldberg , Dirac bracket transformations in phase space , Phys. Rev. , vol. 98 , 1955 , p. 531 - 538 . MR 74314 | Zbl 0065.22803 · Zbl 0065.22803
[3] P.A.M. Dirac , Generalized Hamiltonian dynamics , Canad. J. Math. , vol. 2 , 1950 , p. 129 - 148 . MR 43724 | Zbl 0036.14104 · Zbl 0036.14104
[4] P.A.M. Dirac , Lectures on quantum mechanics , Belfer Graduate School of Science, Yeshiva University , New York , 1964 . · Zbl 0141.44603
[5] W. Kundt , Canonical quantization of gauge invariant field theories , Springer Tracts in Modern Physics , vol. 40 , 1966 , p. 107 - 168 .
[6] H.P. Künzle , Degenerate Lagrangian systems , Ann. Inst. Henri Poincaré , vol. 11 , 1969 , p. 339 - 414 . Numdam | MR 278586 | Zbl 0193.24901 · Zbl 0193.24901
[7] S. Lange , Introduction to differentiable manifolds , Interscience , New York , London , 1962 . MR 155257 | Zbl 0103.15101 · Zbl 0103.15101
[8] S. Shanmugadhasan , Canonical formalism for degenerate Lagrangians , J. Math. Phys. , vol. 14 , 1973 , p. 677 - 687 . Zbl 0282.70012 · Zbl 0282.70012
[9] J.-M. Souriau , Structure des systèmes dynamiques , Dunod , Paris , 1970 . MR 260238 | Zbl 0186.58001 · Zbl 0186.58001
[10] J. Śniatycki , Geometric theory of constraints , Proceedings of Journées relativistes 1970 in Caen, p. 119 - 125 .
[11] J. Śniatycki , Lagrangian systems, canonical systems and Legendre transformation , Proceedings of 13th Biennial Seminar of Canadian Mathematical Congress in Halifax, 1971 , vol. 2 , p. 125 - 143 . MR 371202 | Zbl 0273.58003 · Zbl 0273.58003
[12] J. Śniatycki and W.M. Tulczyjew , Ann. Inst. Henri Poincaré , vol. 15 , 1971 , p. 177 - 187 . Numdam | MR 297309 | Zbl 0231.70013 · Zbl 0231.70013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.